MathSciNet Relay Station
MathSciNet bibliographic data
MR2924764 41A25 (41A10)
Tachev, Gancho Pointwise approximation by Bernstein polynomials. Bull. Aust. Math. Soc. 85 (2012), no. 3, 353–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement